# SDR DALA2017101607532

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 59,576 hours, 32,439 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN,  AFTER STARTING THE APU AND TURNING ON APU AIR.  THE CABIN FILLED WITH A THIN HAZE AND A SLIGHT BURNING ODOR WHEN AWAY WHEN APU AIR WAS REMOVED.  PULLED AND COLLARED APU CIRCUIT BREAKERS.   FOUND RT ELEVATOR ACCUMULATOR LEAKING IN TAIL COMPARTMENT.  R & R THE RT ELEVATOR ACCUMULATOR IAW AMM 27-33-04.  OPS OK,  NO LEAKS.
